# SDR DALA12012003210

- Difficulty date: November 2, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N310NW
- Make and model: Airbus A320-211
- Aircraft serial: 121
- Aircraft time: 67,990 hours, 30,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND BATTERY PACK  EMERGENCY LIGHT TEST FAULTING.  MX REPLACED FWD LT EMERGENCY BATTERY AND FUNCTIONAL CHECKED NORMAL.
